An unification of Orlicz-Morrey spaces and its applications

Research output: Contribution to journalArticlespeer-review

2 Citations (Scopus)


The first main result of this paper is a unified approach on the studies of Orlicz-Morrey spaces. There are at least three versions of Orlicz-Morrey spaces, the Nakai type, the Sawano-Sugano-Tanaka type and the Guliyev-Hasanov-Sawano-Noi type. This paper unifies the studies by introducing a Orlicz-Morrey spaces that include those Orlicz-Morrey spaces mentioned above. The second main result is on the applications of the Orlicz-Morrey spaces on partial differential equations. We obtain the Agmon-Douglis-Nirenberg estimates of uniformly elliptic equations, the estimates of the solutions of some nonhomogeneous quasilinear elliptic equations and the Beltrami equations on Orlicz-Morrey spaces. Copyright © 2022 The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.
Original languageEnglish
Pages (from-to)1201-1226
Journalmanuscripta mathematica
Early online date05 Oct 2022
Publication statusPublished - Nov 2023


Ho, K.-P. (2023). An unification of Orlicz-Morrey spaces and its applications. manuscripta mathematica, 172, 1201-1226.


Dive into the research topics of 'An unification of Orlicz-Morrey spaces and its applications'. Together they form a unique fingerprint.